# SDR AU010131

- Difficulty date: January 10, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LANDING GEAR PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) FAULTY.
